This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I'm a 28 year old man with a decent fitness routine, (gym couple of times a week and soccer once a week). I should add, I also am a smoker, around 10-15 a day and with some weed thrown in the mix, regularly. Until recently, I had problems in acheiving and maintaining erections. So I tried a few "herbal" supplements to tackle the issue and never really tried any of the drugs (Viagra, Cialis etc). I started off with Horny Goat Weed but did very little to solve the problem. So that lead me to arginine protein supplements. And I was very impressed with the results, rock hard and ready to go all the time. I notice the drop in effect due to everyday use so now cycle them a week on week off basis. Since using arginine, Ive been feeling great about myself and my GF seems to love me more, go figure!
Here is the problem, everytime I take Arginine, I get really chesty and phlemy cough. When I stop, it seems to go away but would return straightaway as soon as i start the cycle. I cant seem to find any papers or articles on the matter so wondered if you could shine some light on the matter. Im quite worried simply because I love arginine now, swear by it and considering it to take it on the long run. But cannot be coughing all the time as it could get worse and possibly create other complications few years down the line.
So do you know why taking them leads me to chesty coughs? Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.